Positive solutions of a degenerate elliptic equation with logistic reaction

研究成果: Article

元の言語English
ページ(範囲)433-441
ジャーナルProceedings of the American Mathematical Society
129
出版物ステータスPublished - 2001 2 1

これを引用

@article{4ab790ddbe8a4e1c980bc5d11db6fe7f,
title = "Positive solutions of a degenerate elliptic equation with logistic reaction",
author = "Shingo Takeuchi",
year = "2001",
month = "2",
day = "1",
language = "English",
volume = "129",
pages = "433--441",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Positive solutions of a degenerate elliptic equation with logistic reaction

AU - Takeuchi, Shingo

PY - 2001/2/1

Y1 - 2001/2/1

M3 - Article

VL - 129

SP - 433

EP - 441

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -